Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had medical abortion, bleeding stopped feel extremely painful and bloated. Is this normal?

Hi. I had a medical abortion almost 3 weeks ago. The bleeding stopped at two weeks but I m still feeling extremely uncomfortable. It s not necessarily vaginal pain. Rather I feel an overwhelming bloat. It s extremely uncomfortable. Is this normal, and if so what can I do to alleviate the problem? When I poke my stomach , it bounces back like the pillsbury doughboy
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thank you for your query.
having mild discomfort after medical abortion is common.
Bloating and discomfort also is normal.
The texture of your stomach and tummy would not be overnight, it would be gradual.
However, you might have noticed it of late.
You need to get in touch with your gynecologist for a follow up check up first.
You need to confirm whether the abortion was complete, or there is some residual tissue / infection which is causing such problems.
Remain active, avoid eating outside, take lots of fluids and be well.
Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor